MAUDE Adverse Event Report: AVID MEDICAL, INC. OBSTETRICAL KIT

AVID MEDICAL, INC. OBSTETRICAL KIT
Model Number SINA214
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report is not available for evaluation.Avid medical is a convenience kit manufacturer.The complaint component is (b)(6) hospital disposables part number 385 (registration number: 2433012).A supplier corrective action request was issued to the component manufacturer on (b)(6), 2024.Upon completion of the investigation, a follow-up report will be filed.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.H3 other text: device not returned.
 
Event or Problem Description
The customer reported umbilical cord clamp reopened after being clamped.This resulted in infant blood loss.Medical treatment was administered to stop bleeding.The infant is in good status, discharged from hospital.
 
Additional Manufacturer Narrative
The product involved in the report is not available for evaluation.The reported complaint has been evaluated and the investigation process has been completed.The investigation process included a thorough review of all production and quality inspection documents.These documents did not reveal any deviation from standard procedures established for the production of the kit reported or the inspection of the specific part with the issue.Furthermore, our current stock of umbilical cord clamps was re-inspected and found to be conforming.A subsequent production run of the same product was monitored closely, and no defects replicating the reported issue was identified.A review of rejection data showed no functional defects for this component.This is the first related complaint for the instrument.Despite our investigation not identifying a clear cause for the issue and finding no defects in the products, we believe this is an isolated issue.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly and quarterly.Our business team regularly reviews the collected data for identification of emerging trends.A root cause was not determined.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.H3 other text : device not returned.

Brand Name
OBSTETRICAL KIT
Common Device Name
OBSTETRICAL KIT
Manufacturer (Section D)
AVID MEDICAL, INC.
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
AVID MEDICAL, INC.
9000 westmont drive
toano VA 23168
Manufacturer Contact
nichole early
9000 westmont drive
toano, VA 23168
8287820529
MDR Report Key19415615
Report Number1047429-2024-00002
Device Sequence Number3253429
Product Code OKV
UDI-Device Identifier10809160411681
UDI-Public10809160411681
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSINA214
Device Catalogue NumberSINA214
Device Lot Number1597123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown